# SDR ANCF20220531020

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N956AV
- Make and model: Airbus A320-214
- Aircraft serial: 6050
- Aircraft time: 20,644 hours, 13,005 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,666 hours, 13,031 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT:
27.MAY.2022 WO 58'391'564=> (CRITICAL PRIORITY) FWD CARGO DOOR ECAM IND)
DOOR FWD CARGO DOOR ECAM WAS DISPLATED AFTER TAKE OFF AND DISAPERED AFTER LANDING

ACTIONS TAKEN:
27.MAY.2022 WO 58'391'564 => THIS ITEM IS DEFERRED TO DMI W/O 58391564 MEL 52-70-01-3 CAT C. MAINTENANCE CHECK WAS PERFORMED. 956-TRS-2022-05-673.

28.MAY.2022 WO 58'391'564 => IN ACCORDANCE WITH TSM 32-31-00-810-877-A AND TSM TASK 52-31-00-810-801-A THE PROXIMITY SWITCH 30WV AND 28WV WERE CLEANED ESPM 20-55-00, OPERATIONAL TEST OF THE FWD CARGO COMPARTMENT DOOR WAS PERFORMED WITH SUCESSFUL RESULTS.
